MathSciNet Relay Station
MathSciNet bibliographic data
MR2518560 47H10 (47H09 47J25)
Rafiq, Arif Implicit fixed point iterations for pseudocontractive mappings. Kodai Math. J. 32 (2009), no. 1, 146–158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement